MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-I C20; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-I C20; GAS-MACHINE, ANESTHESIA
Model Number 6677200
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation of this complaint has been completed.Our field service engineer investigated the system on site.The reported failure was reproduced and it was solved by replacing the expiratory channel pcb and the inspiratory pressure transducer pcb.The software was installed again after the replacement of the pcb.The parts were kept by the customer and not returned.The device logs were received for evaluation.The evaluation of the logs shows that the system checkout was successfully performed after the event and the reported technical error was not reproduced.The pressure transducer pcb is part of the pressure measuring in the system.A faulty pressure transducer pcb may lead to inaccuracy in pressure measurement.The expiratory channel pcb contains electronics including among others, microprocessor for handling of the measurement of fresh gas pressure and inspiratory pressure via the fresh gas pressure transducer pcb and inspiratory pressure transducer pcb, and the safety valve functions.The expiratory channel pcb contains holders and electrical connectors for the inspiratory and fresh gas pressure transducer pcbs.Incorrect control of the safety valve function may lead to stop of ventilation.Faults on these pcbs will be detected during system checkout and high priority alarms will be generated if the failure occurs during treatment.Our conclusion, based on the investigation performed by our field service engineer, is that the replaced parts were the cause of the reported event.
 
Event or Problem Description
It was reported that the anesthesia system generated a technical error code indicating that the safety valve was open.There was no patient involvement.Manufacturer's reference #: (b)(4).

Brand Name
FLOW-I C20
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key23276721
Report Number8010042-2025-0001526
Device Sequence Number12139216
Product Code BSZ
UDI-Device Identifier07325710001349
UDI-Public(01)07325710001349(11)181126
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6677200
Device Catalogue Number6677200
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown